# SDR TRB2010F00000

- Difficulty date: June 22, 2010
- Submitted: June 23, 2010
- Operation: Air carrier
- Aircraft: N494AE
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 494
- Aircraft time: 21,556 hours, 25,346 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire
- Condition: Arced
- Location: Yoke
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

F/O'S YOKE HAS LOOSE WIRE ARCING AND SMOKING. REATTACHED BROKEN WIRE ON F/O'S CHART HOLDER LIGHT IAW SPW 20-42-21.
